# SDR SWAA2015101244832

- Difficulty date: October 2, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 42,151 hours, 24,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX SUPPORT BEAM CHANNEL, CRACKED AT BS 540, BETWEEN BL 0 TO RBL 24.5.  R & R CHANNEL IAW SRM & DWG.
